# SDR UHLA2014020600135

- Difficulty date: February 6, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERCOSTAL ATTACH BRACKET FRAME 12.  R & R CRACKED BRACKET, FABRICATED AND INSTALLED NEW BRACKET.
